# SDR SWIA200719203

- Difficulty date: December 6, 2007
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 29,194 hours, 41,128 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Buss Bar
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUS BAR ATTACH POINT NEAR K0135 AREA SHOWS SIGNS OF CORROSION.  REPLACED FEED PROTECTION RELAY AND ASSOCIATED BUS BARS IAW EMB 120 AMM 24-52-00.
